Translator Disclaimer
Decembar, 2007 The Navier-Stokes equations in the critical Morrey-Campanato space
Pierre Gilles Lemarié-Rieusset
Rev. Mat. Iberoamericana 23(3): 897-930 (Decembar, 2007).

Abstract

We shall discuss various points on solutions of the 3D Navier-Stokes equations from the point of view of Morrey-Campanato spaces (global solutions, strong-weak uniqueness, the role of real interpolation, regularity).

Citation

Download Citation

Pierre Gilles Lemarié-Rieusset. "The Navier-Stokes equations in the critical Morrey-Campanato space." Rev. Mat. Iberoamericana 23 (3) 897 - 930, Decembar, 2007.

Information

Published: Decembar, 2007
First available in Project Euclid: 27 February 2008

zbMATH: 1227.35230
MathSciNet: MR2414497

Subjects:

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.23 • No. 3 • Decembar, 2007
Back to Top